Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 246, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 17, 2011, 7:40 PM EDT for Delaware County, Franklin County, Licking County, Ohio. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2011, 7:40 PM EDT (23:40 UTC)
- Expired
- Jun 17, 2011, 8:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 119 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:45 PM EDT | TSTM WND GST 60 | 4 Wnw Sunbury, OH | ALSO QUARTER SIZE HAIL. OBSERVED AT INTERSECTION OF SR37 AND CR35. |
| Jun 17, 7:50 PM EDT | TSTM WND DMG | 5 W Sunbury, OH | TREES AND WIRES DOWN IN BERLIN AND GENOA TOWNSHIPS. |
| Jun 17, 8:02 PM EDT | TSTM WND DMG | Westerville, OH | LARGE BRANCHES BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
462 WUUS51 KILN 172340 SVRILN OHC041-049-089-180030- /O.NEW.KILN.SV.W.0246.110617T2340Z-110618T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 740 PM EDT FRI JUN 17 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO... NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO... WESTERN LICKING COUNTY IN CENTRAL OHIO... * UNTIL 830 PM EDT. * AT 739 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LEWIS CENTER...MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... SUNBURY... WESTERVILLE... JOHNSTOWN... IN ADDITION...ALUM CREEK STATE PARK...GALENA...HUBER RIDGE...CENTER VILLAGE...NEW ALBANY AND JERSEY ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 120 AND 131... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4015 8261 3998 8279 4022 8312 4033 8301 TIME...MOT...LOC 2340Z 308DEG 21KT 4021 8299 $$
3 follow-up statements
298 WWUS51 KILN 172358 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 758 PM EDT FRI JUN 17 2011 OHC041-049-089-180030- /O.CON.KILN.SV.W.0246.000000T0000Z-110618T0030Z/ DELAWARE OH-FRANKLIN OH-LICKING OH- 758 PM EDT FRI JUN 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR WESTERN LICKING...NORTHEASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO... AT 757 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING WINDS TO 65 MPH. THIS STORM WAS LOCATED NEAR WESTERVILLE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... JOHNSTOWN. IN ADDITION...HUBER RIDGE...CENTER VILLAGE...NEW ALBANY AND JERSEY ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 120 AND 130... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS! PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4016 8303 4028 8291 4015 8261 3998 8279 TIME...MOT...LOC 2358Z 308DEG 21KT 4014 8288 $$
602 WWUS51 KILN 180020 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 820 PM EDT FRI JUN 17 2011 OHC041-049-089-180030- /O.CON.KILN.SV.W.0246.000000T0000Z-110618T0030Z/ DELAWARE OH-FRANKLIN OH-LICKING OH- 820 PM EDT FRI JUN 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR WESTERN LICKING...NORTHEASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO... AT 819 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD WEAKENED BUT WAS STILL CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR JERSEY...MOVING SOUTHEAST AT 25 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN FRANKLIN... SOUTHEASTERN DELAWARE AND WESTERN LICKING COUNTIES...INCLUDING JERSEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4013 8292 4021 8275 4015 8261 3998 8279 TIME...MOT...LOC 0020Z 304DEG 22KT 4009 8273 $$
924 WWUS51 KILN 180030 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 830 PM EDT FRI JUN 17 2011 OHC041-049-089-180040- /O.EXP.KILN.SV.W.0246.000000T0000Z-110618T0030Z/ DELAWARE OH-FRANKLIN OH-LICKING OH- 830 PM EDT FRI JUN 17 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LICKING...NORTHEASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO HAS EXPIRED... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4013 8292 4021 8275 4015 8261 3998 8279 TIME...MOT...LOC 0020Z 304DEG 22KT 4009 8273 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:25 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 17, 7:25 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 725 PM EDT FRI JUN 17 2011 .SYNOPSIS... A WEST TO EAST ORIENTED FRONT WILL OSCILLATE ACROSS THE REGION THROUGH THE WEEKEND AS WAVES OF LOW PRESSURE RIDE ALONG IT. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SCATTERED THUNDERSTORMS CONTINUE TO OCCUR ALONG THE NORTHERN BORDER OF THE FORECAST AREA IN AN AXIS OF MOISTURE CONVERGENCE. EXPECT THIS ACTIVITY TO DIMINISH OVER THE NEXT FEW HOURS. A RAPIDLY WEAKENING MCS SOUTHWEST OF THE FORECAST AREA PUT OUT AN OUTFLOW BOUNDARY WHERE A NEW LINE OF SHOWERS AND THUNDERSTORMS FORMED. SOME OF THIS ACTIVITY WILL MOVE ACROSS THE FAR SOUTHERN ZONES EARLY THIS EVENING. BEYOND THIS IT APPEARS THAT THERE WILL BE A GENERALLY QUIET OVERNIGHT PERIOD. BUT GUIDANCE STRONGLY SUGGESTS ANOTHER MCS MAY BE APPROACHING THE WESTERN ZONES LATE TONIGHT. SO CHANCE POPS WORK BACK IN TOWARDS DAYBREAK. FAVORED WARMER MOS GUIDANCE FOR OVERNIGHT LOWS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... MOST 12Z GUIDANCE IS FOCUSED IN ON AN MCS MOVING INTO THE FORECAST AREA DURING THE MORNING. THIS IS FORECAST TO TRACK EAST THROUGH THE AFTERNOON AND INTO THE EVENING. EVOLUTION OF THE SYSTEM IS UNCERTAIN BUT GIVEN MODEL SOLUTIONS FELT THAT LIKELY POPS ARE WARRANTED. ACTIVITY SHOULD DIMINISH LATE SATURDAY EVENING. HIGHS WILL BE HIGHLY DEPENDENT ON HOW MUCH SUN GET THROUGH BEFORE/ AFTER/BETWEEN STORMS. JUST WENT BETWEEN GFS MOS AND NAM MOS. LOWS SHOULD REMAIN MILD AND LEANING TOWARDS WARMER GUIDANCE AGAIN SEEMS MOST PRUDENT. && .LONG TERM /SUNDAY THROUGH FRIDAY/... BOTH THE ECMWF AND THE GFS BRING A SHORT WAVE THROUGH THE FA ON SUNDAY. THE NAM IS SLIGHTLY SLOWER WITH THIS FEATURE AND IS OVERDOING THIS FEATURE AS WELL. WENT CLOSER TO THE ECMWF AND GFS SOLUTIONS. THIS FEATURE WILL ENHANCE PRECIPITATION CHANCES ACROSS THE AREA AND THEREFORE INCREASED PRECIPITATION CHANCES ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE ON SUNDAY AND WITH HIGH PW VALUES HEAVY RAINFALL WILL ALSO BE A CONCERN. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA SUNDAY NIGHT INTO MONDAY AND THEREFORE CONTINUED PRECIPITATION CHANCES DURING THIS TIME WITH FRONTAL BOUNDARY IN THE VICINITY. PRECIPITATION CHANCES WILL THEN TAPER OFF DURING THE AFTERNOON AND EVENING HOURS ON MONDAY. TUESDAY WILL BE DRY WITH THE FRONTAL BOUNDARY NORTH OF THE AREA. WITH FRONT NORTH OF THE AREA AND NO PRECIPITATION ACROSS THE FA EXPECT THIS TO BE THE WARMEST DAY OF THE LONG TERM WITH HIGHS IN THE 90S. A COLD FRONT WILL BEGIN TO APPROACH THE REGION ON WEDNESDAY AND WILL MOVE THROUGH THE AREA ON THURSDAY. INCREASED PRECIPITATION CHANCES DURING THIS TIME TO ACCOUNT FOR THIS. HIGH PRESSURE WILL BUILD INTO THE AREA FOR FRIDAY. && .AVIATION /23Z FRIDAY THROUGH WEDNESDAY/... CLUSTERS OF THUNDERSTORMS WILL CONTINUE TO DEVELOP ON AND OFF MAINLY NORTH OF THE COLUMBUS METRO AREA. THESE STORMS ARE EXPECTED TO DIMINISH AFTER SUNSET TONIGHT. THE REMNANTS OF A THUNDERSTORM COMPLEX ARE BEGINNING TO MOVE INTO AREAS JUST SOUTH OF KCVG. MOST SHOWER ACTIVITY ASSOCIATED WITH THIS COMPLEX SHOULD REMAIN SOUTH OF OUR TAF SITES. HOWEVER...DEBRIS CLOUDS FROM THIS COMPLEX WILL MOVE ACROSS THE CINCINNATI AREA WITH BROKEN MID LEVEL CLOUDS MOVING IN FROM NOW THROUGH 03Z. ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP TO OUR WEST LATE TONIGHT AND WOULD BEGIN TO EFFECT THE WESTERN TAF SITES BY LATE SATURDAY MORNING. THIS ACTIVITY WILL SPREAD TO THE WESTERN TAF SITES BY EARLY AFTERNOON. FORECASTING TIMING MAY CHANGE WITH THE EVOLUTION OF SATURDAYS THUNDERSTORM COMPLEX ONCE IT DEVELOPS LATER TONIGHT. EXPECT IFR CONDITIONS IN HEAVIER PRECIPITATION ON SATURDAY. OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SUNDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...NOVAK AVIATION...LATTO
Hazardous weather outlook, Jun 17, 4:41 AM EDT, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 441 AM EDT FRI JUN 17 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 441 AM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FRONTAL BOUNDARY WILL OSCILLATE ACROSS THE REGION THROUGH THE WEEKEND AS WAVES OF LOW PRESSURE RIPPLE ALONG IT. THIS SETUP WILL BRING ROUNDS OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR OVER THE WEEKEND. HOWEVER...THE TIMING AND EXTENT IS STILL UNCERTAIN AT THIS TIME. IF SEVERE WEATHER MATERIALIZES...DAMAGING WINDS AND LARGE HAIL CAN BE EXPECTED. IN ADDITION...A VERY MOIST AIRMASS WILL BE IN PLACE. THIS WILL BRING THE THREAT FOR HEAVY RAIN AND THE POTENTIAL FOR FLOODING...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME AREA. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS WEEKEND.
In the hours before
Local storm report, Jun 17, 5:35 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 5 NNE ROCKBRIDGE 39.65N 82.47W
06/17/2011 E1.00 INCH HOCKING OH PUBLIC
NEAR HIDEAWAY HILLS CLUB.
&&
JDRSpecial weather statement, Jun 17, 5:54 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT FRI JUN 17 2011
OHZ045-046-172245-
DELAWARE OH-UNION OH-
554 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION AND WESTERN
DELAWARE COUNTIES THROUGH 645 PM EDT...
AT 550 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
POTTERSBURG...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARYSVILLE.
ALSO...MILFORD CENTER...UNIONVILLE CENTER...WATKINS...OSTRANDER AND
BELLEPOINT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4026 8313 4011 8324 4011 8334 4021 8350
4023 8350 4023 8352 4025 8355 4026 8355
4036 8345Local storm report, Jun 17, 6:05 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 N MARYSVILLE 40.25N 83.37W
06/17/2011 E0.75 INCH UNION OH TRAINED SPOTTER
A FEW PIECES AS LARGE AS A NICKEL AT INTERSECTION OF US33
AND SR31
&&Special weather statement, Jun 17, 6:11 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 611 PM EDT FRI JUN 17 2011 OHZ026-035-044-172300- AUGLAIZE OH-HARDIN OH-LOGAN OH- 611 PM EDT FRI JUN 17 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN...SOUTHERN HARDIN AND EASTERN AUGLAIZE COUNTIES THROUGH 700 PM EDT... AT 607 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKEVIEW...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLE CENTER. ALSO...ROUNDHEAD...HUNTSVILLE...NORTHWOOD...SILVER CREEK... RUSHSYLVANIA...BIG SPRINGS AND RIDGEWAY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4059 8355 4038 8357 4047 8399 4059 8397
Special weather statement, Jun 17, 6:43 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT FRI JUN 17 2011
OHZ045-046-172315-
DELAWARE OH-UNION OH-
643 PM EDT FRI JUN 17 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN UNION AND NORTHERN
DELAWARE COUNTIES THROUGH 715 PM EDT...
AT 640 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RICHWOOD.
ANOTHER STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF ASHLEY. BOTH
OF THESE STORMS WERE MOVING EAST AT 20 MPH.
THESE STORMS WILL PRODUCE PENNY SIZE HAIL.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY.
ALSO...RADNOR...DELAWARE STATE PARK...LEONARDSBURG...OLIVE GREEN AND
KILBOURNE ARE NEAR THE PATH OF THESE STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF EITHER STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4045 8324 4044 8302 4042 8301 4042 8293
4041 8292 4036 8292 4035 8275 4035 8274
4027 8275 4042 8337 4051 8335 4051 8325Local storm report, Jun 17, 6:49 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL RICHWOOD 40.43N 83.30W
06/17/2011 E0.75 INCH UNION OH TRAINED SPOTTER
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:21 PM EDT | Special Weather Statement | ILN | Pike | 24 min |
| Jun 16, 8:37 PM EDT | Special Weather Statement | ILN | Pike | 38 min |
| Jun 16, 9:07 PM EDT | Special Weather Statement | ILN | Scioto | 38 min |
| Jun 16, 9:20 PM EDT | Special Weather Statement | ILN | Scioto | 25 min |
| Jun 17, 3:25 PM EDT | Special Weather Statement | ILN | Hocking | 65 min |
| Jun 17, 3:28 PM EDT | Special Weather Statement | ILN | Franklin | 47 min |
| Jun 17, 3:38 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Union | 37 min |
| Jun 17, 3:44 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 46 min |
| Jun 17, 3:48 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 27 min |
| Jun 17, 3:54 PM EDT | Special Weather Statement | ILN | Union | 36 min |
| Jun 17, 3:59 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 31 min |
| Jun 17, 4:09 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 31 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 47 min |
| Jun 17, 5:29 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 27 min |
| Jun 17, 5:54 PM EDT | Special Weather Statement | ILN | Union | 51 min |
| Jun 17, 6:11 PM EDT | Special Weather Statement | ILN | Logan | 49 min |
| Jun 17, 6:43 PM EDT | Special Weather Statement | ILN | Delaware | 32 min |
| Jun 17, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 38 min |
| Jun 17, 7:58 PM EDT | Special Weather Statement | ILN | Logan | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.